# SDR 2002UALA00412

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT HAND CREASE BEAM INBOARD CHORD DUE TO CORROSION AT STATION 1584 AND LBL 64.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE REMOVED AND REPAIRED SLICED IN WITH REINFORCING ANGLES AND FILLER.
